Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the cause of severe itching with scales on the face below the nose ?

i have some kind of allergic eruption on face below the nose eruption have some time severe itching and dandraff like appearance some tme radish eruption i have took levoset for 7 days that time eruptons were become subside but after some days it erupted again please guide me..........
Asked On : Fri, 10 Feb 2012
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Welcome to HCM,
It seems that you might have some allergy might be due to changing of soap,face cream.
It may be due to Psychotic barbie as lesion is below the nose.
Apply triple action cream and take antihistamine tablet.
Avoid applying any cream or stop using soap and use glycerin soap.
Ok and bye.
Answered: Fri, 10 Feb 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...Sachin yadav..,
Thanks for choosing HCM.,
Allergic erruption and dandruff like lesions ...could be .,
1) Tab ...ATARAX 25 mg daily for 15 days..,
2) Tab..Betamethsone 0.5 mg alternative days for 15 days..,
3) Morning times use ELOCON ( Momentasome ) drops..,
4) Betamethasone and gentamycin cream night application..,
5) Tab..Ofloxacin 200 mg 2 times daily for 3 days..,
ok...good luck.....after completion of course follow up and feed back Ur case...ok.
Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor